Alert archive / Alabama / Flash Flood Warnings in 2009

Flash Flood Warning 62, NWS Mobile, AL

December 14, 2009Baldwin County, Alabama

NWS Mobile, AL issued this flash flood warning at Dec 14, 2009, 6:42 PM CST for Baldwin County, Alabama. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 14, 2009, 6:42 PM CST (00:42 UTC)
Expired
Dec 14, 2009, 9:45 PM CST
In force
3 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 58 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 14, 7:55 PM CSTFLASH FLOODBay Minette, ALBALDWIN COUNTY SHERIFF REPORTED ALL EXIT RAMPS ALONG INTERSTATE 65 IN BALDWIN COUNTY ARE FLOODED.
Dec 14, 7:55 PM CSTFLASH FLOODCrossroads, ALHIGHWAY 225 NEAR BRUCE BEVERAGE ROAD CLOSED DUE TO HIGH WATER ON THE ROAD.
Dec 14, 7:55 PM CSTFLASH FLOODI65 And Cr 47, ALCOUNTY ROAD 47 AT INTERSTATE 65 CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 73 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 0.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2009-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1935 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2009-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1935 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
452 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMOB 150042
FFWMOB
ALC003-150345-
/O.NEW.KMOB.FF.W.0062.091215T0042Z-091215T0345Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
642 PM CST MON DEC 14 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA... 
  THIS INCLUDES THE CITY OF BAY MINETTE...

* UNTIL 945 PM CST

* AT 638 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED VERY HEAVY
  RAIN AND THUNDERSTORMS CONTINUING TO DEVELOP OVER THE WARNED AREA. 
  RADAR ESTIMATES THAT AS MUCH AS 6 TO 8 INCHES OF RAIN HAS FALLEN
  ALONG THE INTERSTATE 65 CORRIDOR IN BALDWIN COUNTY. THERE HAVE
  ALREADY BEEN NUMEROUS REPORTS OF FLOODING ALONG AND IN THE VICINITY
  OF INTERSTATE 65. AS MORE HEAVY RAIN MOVES ACROSS THE COUNTY...
  THE THREAT FOR FLASH FLOODING WILL BE HIGH.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VAUGHN...
  TENSAW...STOCKTON...REDTOWN...RABUN...PHILLIPSVILLE...PERDIDO...
  LOTTIE...LITTLE RIVER...LATHAM...I65 AND CR 47...I65 AND AL 59...  
  I65 AND AL 287...I65 AND AL 225...DYAS...CARNEY AND BLACKSHER.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

REPORT FLASH FLOODING TO YOUR NATIONAL WEATHER SERVICE IN MOBILE AT
AREA CODE 2 5 1...AND THEN 6 3 3 6 4 4 3. OR...YOU MAY CONTACT YOUR
NEAREST LAW ENFORCEMENT AGENCY OR COUNTY EMERGENCY MANAGEMENT...AND
THEY WILL RELAY YOUR REPORT.

LAT...LON 3081 8800 3084 8795 3089 8799 3095 8793
      3098 8797 3116 8795 3122 8787 3121 8785
      3124 8786 3124 8784 3126 8785 3128 8779
      3130 8779 3130 8771 3123 8761 3101 8761
      3099 8759 3087 8763 3084 8760 3079 8795

$$

JFB
1 follow-up statement
000 
WGUS74 KMOB 150208
FFSMOB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
808 PM CST MON DEC 14 2009

ALC003-150345-
/O.CON.KMOB.FF.W.0062.000000T0000Z-091215T0345Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BALDWIN AL-
808 PM CST MON DEC 14 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR 
NORTHERN BALDWIN COUNTY...

AT 801 PM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH 
FLOODING OVER THE WARNED AREA. BALDWIN COUNTY SHERIFF OFFICE 
REPORTS THAT ALL INTERSTATE 65 EXIT RAMPS IN BALDWIN COUNTY ARE 
FLOODED. NUMEROUS OTHER ROADS ACROSS NORTHERN BALDWIN COUNTY ARE 
CLOSED DUE TO HIGH WATER. THERE ALSO HAVE BEEN REPORTS OF ROADS 
WASHED OUT IN RABUN. MODERATE RAINFALL WILL CONTINUE ACROSS NORTHERN 
BALDWIN COUNTY FOR AT LEAST THE NEXT FEW HOURS. RADAR ESTIMATES THAT 
AS MUCH AS 7 TO 10 INCHES OF RAIN HAS FALLEN NEAR THE INTERSTATE 65 
AREA OF THE COUNTY AND ANY ADDITIONAL RAINFALL WILL ONLY EXACERBATE 
THE FLOODING SITUATION. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TENSAW... 
REDTOWN...BAY MINETTE...STOCKTON...AND RABUN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

REPORT FLASH FLOODING TO YOUR NATIONAL WEATHER SERVICE IN MOBILE AT
AREA CODE 2 5 1...AND THEN 6 3 3 6 4 4 3. OR...YOU MAY CONTACT YOUR
NEAREST LAW ENFORCEMENT AGENCY OR COUNTY EMERGENCY MANAGEMENT...AND
THEY WILL RELAY YOUR REPORT.

&&

LAT...LON 3081 8800 3084 8795 3089 8799 3095 8793
      3098 8797 3116 8795 3122 8787 3121 8785
      3124 8786 3124 8784 3126 8785 3128 8779
      3130 8779 3130 8771 3123 8761 3101 8761
      3099 8759 3087 8763 3084 8760 3079 8795

$$

JFB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 14, 3:10 PM CST, 3 hours 32 minutes earlier.

Area forecast discussion, Dec 14, 3:10 PM CST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
310 PM CST MON DEC 14 2009

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)...WET PATTERN WILL
CONTINUE THROUGH TUESDAY AS A COLD FRONT SLOWLY APPROACHES THE AREA.
THE WARM FRONT HAS NOW LIFTED NORTH OF THE AREA WITH MOST OBS IN
SOUTHWEST ALABAMA INDICATING TEMPERATURES AND DEWPOINTS IN THE LOW
70S. LIGHT SOUTHERLY FLOW WILL CONTINUE TO PUMP MOISTURE INTO THE
AREA TONIGHT WITH PW VALUES INCREASING TO ABOVE 1.75 INCHES.
DIFFLUENT UPPER FLOW COMBINED WITH SEVERAL UPPER LEVEL DISTURBANCES
MOVING EASTWARD ACROSS THE AREA WILL TAP INTO THE MOIST AIRMASS AND
GENERATE HEAVY RAIN THROUGH TUESDAY MORNING. ANOTHER 2 TO 4 INCHES
OF RAIN IS POSSIBLE AND THIS WILL EASILY CAUSE FLOODING AS THE
GROUND IS ALREADY SATURATED WITH MANY CREEKS AND RIVERS NEAR OR
ABOVE FLOOD STAGE. A FLASH FLOOD WATCH REMAIN IN EFFECT FOR THE
ENTIRE AREA THROUGH TUESDAY AFTERNOON. DENSE FOG WILL ALSO REMAIN A
THREAT PARTICULARLY NEAR THE COAST AND ADJACENT COASTAL WATERS. THE
COLD FRONT WILL FINALLY MOVE ACROSS THE AREA TUESDAY MORNING THROUGH
TUESDAY AFTERNOON BRINGING A MUCH COOLER AND DRIER AIRMASS BACK INTO
THE REGION. THIS WILL RETURN TEMPERATURES BACK TO NEAR NORMAL FOR
THIS TIME OF YEAR FOR TUESDAY NIGHT AND WEDNESDAY. /13

.LONG TERM...(THURSDAY THROUGH SUNDAY)...THE ECMWF AND GFS BOTH
DEVELOP A GULF LOW ON THURSDAY AND MOVE IT EASTWARD ACROSS THE NORTH
CENTRAL GULF THURSDAY AFTERNOON INTO FRIDAY. THE ECMWF IS STRONGER
AND FARTHER TO THE NORTH WITH THIS LOW...WHICH WOULD HAVE MORE OF AN
IMPACT ON OUR AREA. MEANWHILE THE GFS IS WEAKER AND FARTHER TO THE
SOUTH...THUS KEEPING MOST OF THE HEAVIER RAIN SOUTH AND EAST OF THE
GULF COAST. FOR NOW WILL MAINTAIN THE SLIGHT CHANCE POPS IN THE
ONGOING FORECAST FOR THIS TIME PERIOD WITH THE CAVEAT THAT HIGHER
POPS MAY BE NEEDED IF THE ECMWF SOLUTION IS CORRECT. IN THE WAKE OF
THE GULF LOW...A LONGWAVE TROUGH DEEPENS OVER THE EASTERN STATES AND
SENDS A COLDER AND DRIER AIRMASS ACROSS THE CENTRAL GULF COAST FOR
THE WEEKEND INTO EARLY NEXT WEEK. THIS WILL DROP TEMPERATURES TO
BELOW NORMAL WITH SOME LOWS AROUND THE FREEZING MARK FRIDAY AND
SATURDAY NIGHT. /13

&&

.MARINE...WILL KEEP THE DENSE FOG ADVISORY OVER THE BAYS AND NEAR
SHORE WATERS THROUGH TUESDAY MORNING. DONT EXPECT MUCH...IF ANY
IMPROVEMENT UNTIL THE COLD FRONT ARRIVES LATE MORNING TUESDAY. NOT A
LOT OF REPORTS FROM THE MARINE AREA BUT LOCAL WEB CAMS ALONG THE
BEACHES SHOW LOW VISIBILITY. WINDS WILL INCREASE AFTER THE COLD
FRONT AND SHOULD INCREASE TO SMALL CRAFT ADVISORY LEVELS BY TUESDAY
EVENING. FOR NOW WILL JUST MENTION IN SYNOPSIS. ANOTHER LOW PRESSURE
CENTER IS FORECAST TO DEVELOP AND MOVE EAST ACROSS THE NORTH CENTRAL
GULF LATER IN THE WEEK. THIS WILL INTERACT WITH THE SURFACE HIGH
THAT WILL BE MOVING EAST ACROSS THE SOUTHERN STATES FOLLOWING THE
TUESDAY COLD FRONT AND KEEP THE WINDS NORTH TO NORTHEAST AND AROUND
OR ABOVE SMALL CRAFT LEVELS THROUGH THE WEEK. /11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      61  63  41  62 /  90  90  20  00
PENSACOLA   64  68  46  63 /  90  90  30  05
DESTIN      64  69  48  64 /  70  80  40  05
EVERGREEN   59  62  38  60 /  90  90  20  05
WAYNESBORO  53  57  36  57 /  80  80  10  05
CAMDEN      57  59  37  58 /  90  80  10  05
CRESTVIEW   62  67  45  65 /  80  90  30  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...AND LOWER MOBILE.

     FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
     WILCOX.

FL...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

     DENSE FOG ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL SANTA
     ROSA.

MS...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...AND WAYNE.

GM...DENSE FOG ADVISORY UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...AND MOBILE BAY.

&&
Hazardous weather outlook, Dec 14, 6:00 AM CST, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CST MON DEC 14 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-151200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
600 AM CST MON DEC 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST
MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA

.DAY ONE...TODAY THROUGH TONIGHT

DENSE FOG HAS FORMED OVER THE AREA...WITH VISIBILITIES GENERALLY
BELOW ONE HALF MILE. VISIBILITIES WILL SLOWLY BEGIN TO RISE AFTER
SUNRISE...GENERALLY RISING ABOVE ONE MILE BY MID TO LATE MORNING.
THE FOG WILL LINGER THROUGH THE DAY...BUT VISIBILITIES SHOULD
GENERALLY REMAIN ABOVE ONE HALF MILE THE REST OF TODAY AND TONIGHT.

RAIN WILL OVERSPREAD THE AREA AS A SYSTEM APPROACHES THE AREA. SOME
THUNDERSTORMS WILL MIX IN...BRINGING HEAVIER RAINS TO THE AREA. WITH
SOILS ALREADY SATURATED FROM THE WEEKENDS RAINS...THERE IS AN
INCREASED RISK OF FLASH FLOODING OVER THE AREA...WITH A FLASH FLOOD
WATCH IN EFFECT. A GENERAL TWO TO THREE INCHES OF RAIN ARE EXPECTED
TO ACCUMULATE BEGINNING LATER TODAY...LASTING THROUGH TUESDAY.

SEVERAL RIVERS IN SOUTHEAST MISSISSIPPI AND WESTERN ALABAMA ARE
CURRENT IN FLOOD STAGE...WITH SEVERAL MORE ABOVE ACTION STAGE...AN
INDICATION OF NUISANCE FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS WILL LAST INTO
TUESDAY...ENDING AS A FRONT CROSSES THE AREA. WHILE SEVERE WEATHER
DEVELOPMENT IS NOT EXPECTED...THE ADDITIONAL HEAVY RAIN MAY CREATE
ADDITIONAL FLOODING PROBLEMS AND A FLASH FLOOD WATCH IS IN EFFECT
FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON.

HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE MARINE AREA CAN BE
EXPECTED IN THE WAKE OF THE COLD FRONT LATE TUESDAY THROUGH
WEDNESDAY. A RE-ENFORCING FRONT WILL INCREASE WINDS FOR THE
WEEKEND...AGAIN CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT.

WITH MOST AREAS RECEIVING AN ADDITIONAL THREE TO FOUR INCHES OR MORE
OF RAIN...MORE RIVERS ARE EXPECTED TO RISE ABOVE ACTION AND FLOODING
LEVELS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
TONIGHT INTO TUESDAY FOR THE POSSIBILITY OF FLASH FLOODING.

In the hours before

Special weather statement, Dec 14, 5:24 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
524 PM CST MON DEC 14 2009

ALZ059-062-150030-
ESCAMBIA-UPPER BALDWIN-
INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON...
BAY MINETTE
524 PM CST MON DEC 14 2009

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN BALDWIN COUNTY AND
ESCAMBIA COUNTY ALABAMA THROUGH 630 PM...

AT 520 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF STRONG THUNDERSTORMS EXTENDING ALONG AND JUST SOUTHEAST OF THE
INTERSTATE 65 CORRIDOR ACROSS ESCAMBIA COUNTY ALABAMA AND NORTHERN
BALDWIN COUNTY. FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS OF
35 TO 45 MPH ARE POSSIBLE WITH THESE STORMS AS THEY MOVE TO THE
NORTHEAST AT 30 MPH. SOME OF THE LOCATIONS AFFECTED INCLUDE... LITTLE
ROCK...ATMORE...RABUN...AND STOCKTON.

THESE THUNDERSTORMS ARE ALSO PROLIFIC RAINFALL PRODUCERS AND A FLASH
FLOOD WARNING IS IN EFFECT FOR THE ABOVE MENTIONED AREAS.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 6:49 PM CSTFlash Flood WarningMOBChoctaw, Clarke, Escambia, Monroe, Washington, Wilcox101 min
Dec 14, 6:59 PM CSTFlash Flood WarningMOBChoctaw, Clarke, Escambia, Monroe, Washington, Wilcox91 min
Dec 14, 7:04 PM CSTFlash Flood WarningMOBChoctaw, Clarke, Escambia, Monroe, Washington, Wilcox86 min
Dec 14, 7:09 PM CSTFlash Flood WarningMOBMobile3 hr
Dec 14, 7:16 PM CSTRiver Flood WarningMOBCovington, Escambia68 hr
Dec 14, 7:16 PM CSTRiver Flood WarningMOBBaldwin5 days
Dec 14, 7:16 PM CSTRiver Flood WarningMOBCovington, Crenshaw, Escambia22 hr
Dec 14, 7:29 PM CSTFlash Flood WarningMOBConecuh, Escambia3 hr
Dec 14, 7:43 PM CSTRiver Flood WarningMOBDallas, Monroe, Wilcox3 days
Dec 14, 7:51 PM CSTFlash Flood WarningMOBMobile3 hr
Dec 14, 7:58 PM CSTFlash Flood WarningMOBButler, Covington, Crenshaw3 hr
Dec 14, 8:22 PM CSTSevere Thunderstorm WarningMOBCovington, Escambia53 min
Dec 14, 8:36 PM CSTTornado WarningMOBCovington, Escambia39 min
Dec 14, 8:47 PM CSTAreal Flood AdvisoryMOBChoctaw, Clarke, Monroe, Washington, Wilcox118 min
Dec 14, 8:47 PM CSTRiver Flood WarningMOBMobile25 hr
Dec 14, 9:03 PM CSTSpecial Marine WarningMOB87 min
Dec 14, 9:03 PM CSTSevere Thunderstorm WarningMOBBaldwin27 min
Dec 14, 9:10 PM CSTTornado WarningMOBCovington24 min
Dec 14, 9:11 PM CSTAreal Flood AdvisoryMOBBaldwin3 hr
Dec 14, 9:14 PM CSTSevere Thunderstorm WarningMOBCovington31 min
Dec 14, 9:44 PM CSTFlash Flood WarningMOBBaldwin4 hr
Dec 14, 9:51 PM CSTSpecial Marine WarningMOB39 min
Dec 14, 9:57 PM CSTFlash Flood WarningMOBMobile4 hr
Dec 14, 10:12 PM CSTFlash Flood WarningMOBConecuh, Escambia3 hr
Dec 14, 11:01 PM CSTFlash Flood WarningMOBCovington3 hr
Dec 15, 1:18 AM CSTAreal Flood WarningMOBBaldwin, Butler, Clarke, Conecuh, Covington, Crenshaw and 4 more8 hr
Dec 15, 3:17 AM CSTRiver Flood WarningMOBEscambia31 hr
Dec 15, 3:20 AM CSTSmall Craft AdvisoryMOB5 days
Dec 15, 8:42 AM CSTRiver Flood WarningMOBBaldwin14 hr
Dec 15, 8:58 AM CSTRiver Flood WarningMOBCovington4 days
Dec 15, 9:22 AM CSTAreal Flood WarningMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more8 hr
Dec 15, 9:54 AM CSTFlash Flood WarningMOBChoctaw, Washington50 min

Nearby

Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.